The average number of divisors of an irreducible quadratic polynomial. / McKee, James.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 126, 1999, p. 17-22.

Research output: Contribution to journalArticlepeer-review



  • Paper6

    Final published version, 183 KB, PDF document

Original languageEnglish
Pages (from-to)17-22
JournalMathematical Proceedings of the Cambridge Philosophical Society
Publication statusPublished - 1999
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4549637